MAUDE Adverse Event Report: ABBOTT LABORATORIES MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT LABORATORIES MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 7D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? unknown.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 instrument for one patient.The initial patient result was 5.0 (unit of measure not provided), repeated 1.5.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information was received clarifying the customer¿s reference range and unit of measure is 1.60 to 2.60 mg/dl.Additionally, the qc was erratic and out-of-range.Based upon this new information, this complaint is no longer a reportable event.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.Additional information was also received from the customer and added to section h10.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key11821862
Report Number3016438761-2021-00187
Device Sequence Number4414930
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7D70-21
Device Catalogue Number07D70-21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(4); ARC C4000 INTGR, 02P24-40, (B)(4)